# SDR CALA2013093091584

- Difficulty date: September 29, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 50,932 hours, 20,554 cycles
- Engine: Iae V2522A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG BLEED AMBER ON BLEED PAGE, 150C.   CFDS FAULT RECORDED FAN AIR-V 9HA1 OR THERMOSTAT 7170 HM1, IAW TSM 36-11-00-810-849A.  THERMOSTAT FAN AIR CTL PCN 644-0035.  R & R THERMOSTAT IAW AMM, LEAK CHECKED GOOD.
